Sinus disorder and Winter itch - from FDA reports
Winter itch is found among people with Sinus disorder, especially for people who are female, 60+ old, take medication Allegra and have High blood pressure. This review analyzes which people have Winter itch with Sinus disorder. It is created by eHealthMe based on reports of 16 people who have Sinus disorder from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 12, 2017
16 people who have Sinus Disorder and Winter Itch are studied.
Number of reports submitted per year:
Gender of people who have Sinus Disorder and experience Winter Itch *:
- female: 64.29 %
- male: 35.71 %
Age of people who have Sinus Disorder and experience Winter Itch *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 8.33 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 33.33 %
- 60+: 58.33 %
Top co-existing conditions for these people *:
- Stress And Anxiety (4 people, 25.00%)
- High Blood Pressure (4 people, 25.00%)
- Hypersensitivity (3 people, 18.75%)
- Fluid Retention (3 people, 18.75%)
- Depression (3 people, 18.75%)
Most common drugs for these people *:
- Xanax (4 people, 25.00%)
- Singulair (4 people, 25.00%)
- Rhinocort (4 people, 25.00%)
- Allegra (4 people, 25.00%)
- Synthroid (2 people, 12.50%)
Top symptoms for these people *:
- Itching (6 people, 37.50%)
- Diarrhea (6 people, 37.50%)
- Nausea (4 people, 25.00%)
- Headache (4 people, 25.00%)
- Appetite - Decreased (4 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Winter itch and Sinus disorder?
- Check symptoms - is your winter itch caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeWinter itch and Sinus disorder from FDA and eHealthMe reports
Sinus disorder (disease of sinus) can be treated by Nasonex, Flonase, Azithromycin, Singulair, Augmentin '875' (latest reports from 13,917 Sinus disorder patients)
Winter itch has been reported by people with acne, hepatitis c, rheumatoid arthritis, high blood pressure, psoriasis (latest reports from 31,633 Winter itch patients).
Browse all symptoms of Sinus disordera b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Winter itchWinter itch
Other conditions that could case Winter itchWinter itch
What would happen?
Can you answer these questions?
I have been taking Methotrxate for approx. 2 years. Started on Simponi 3 months ago - 1 injection per month. I have very dry skin on my face, flaky and sometimes look like white dry patches around the cheek and chin. GP gave me Betnovate to use which helped alot, but he also advised not to ...
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
Iv been on xolair for about a yr for hives. Im tired and my joints hurt. My feet have thick skin and then they crack and peel.Very soar. Im hoping someone out there has this side effect. I did try getting off xolair but the hives came back. Is there a dr. type that I should switch to that may be ...
I'm taking Crestor, Lisinopril, Omeprazole, Bystolic and Vitamin D and am experiencing loss of taste and extremely dry skin. Any thoughts or suggestions on how to determine which if any particular drug is causing?